# SDR FDEA201303200630

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 45,115 hours, 23,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996200000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 162HF HAS A CRACK HOLE PUNCH MEASURES 1.2500" AND 1 HOLE PUNCH IMPACT 1 INCH AND EDGE SKIN TORN BY 4 INCH AND SEVERAL SMALL HOLE PUNCHES FABRICATED.  REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-011, REV E AND SRZ 25-005, REV J.
